# SDR DALA2023030701710

- Difficulty date: March 4, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 CORROSION ON FLOOR SUPPORT BTW STA 310-324 AND LBL 21 AT PASSENGER COMPARTMENT FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00522: FLOOR SUPPORT BTW STA 310-324 AND LBL 21 WAS REPLACED PER B757-200 SRM. (2655356)
